# SDR DL72E960699

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 133.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-2 LETTER CHECK, WEB TO STRINGER ATTACH ANGLE CRACKED.  VERTICAL CRAWL WAY 3RD BAY FROM TOP LT SIDE CRACK LOCATED IN STA 133.8 AT STR 9.  REPAIRED PER M/M 55-30-0.
